# SDR SWAA2019081936074

- Difficulty date: July 23, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 69,689 hours, 40,968 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: 175A140520
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER RIB 5 CRACKED AT STIFFENER 3 LOWER CORNER.       REPAIRED STIFFENER #3 IAW SRM.
